MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8IN (50 CM; CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL LLC ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8IN (50 CM; CATHETER, INTRAVASCULAR, THER
Catalog Number PR-05052-HP
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, "the incident occurred during the procedure.The doctor opened the kit and proceeded to perform the puncture with the introducer needle, but when he went to use the dilator, he noticed that the detachable dilator and the tip of the sheath were bent.The procedure had to be performed again, which required a second puncture of the patient." the patient's condition was reported as "fine".It was reported that the second attempt was successful.Additional questions were requested regarding whether there were any patient harm, injury or consequences, however, further details were not provided at this time.Associated mdrs: 9680794-2026-00327.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8IN (50 CM
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25023856
Report Number9680794-2026-00339
Device Sequence Number10134236
Product Code LJS
UDI-Device Identifier10801902095388
UDI-Public(01)10801902095388(11)250820(17)270428(10)14F25D0077(21)
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K042126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR-05052-HP
Device Lot Number14F25D0077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown